Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: James E. Humphreys
Title: Conjugacy classes in semisimple algebraic groups
Additional book information: Math. Surveys Monographs, vol. 43, Amer. Math. Soc., Providence, RI, 1995, xviii+196 pp., ISBN 0-8218-0333-6, $59.00

Review Information:

Reviewer: Claudio Procesi
Affiliation: Universita’ Degli Studi di Roma “La Sapienza”
Email: claudio@mat.uniroma1.it
Journal: Bull. Amer. Math. Soc. 34 (1997), 55-56
DOI: https://doi.org/10.1090/S0273-0979-97-00689-7
Review copyright: © Copyright 1997 American Mathematical Society